MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-8, HORIZONTAL; OXIMETER

MASIMO - 52 DISCOVERY RAD-8, HORIZONTAL; OXIMETER
Model Number 22042
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the unit won't stay on.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.Visual inspection found the leg stands were missing from the device.The unit wont stay on when switching to battery from ac power and doesn't power on using battery power.Battery contact was loose from battery, preventing the unit from powering on using battery power.After reconnecting the battery, the unit powered on using battery without any issues.A service history record review reveals that this unit was in the field for over four (4) years with no previous reported issues related to this reported event.

Brand Name
RAD-8, HORIZONTAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11350920
Report Number3011353843-2021-00041
Device Sequence Number2590466
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public00843997005647
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K053269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22042
Device Catalogue Number9190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1